, Volume 114, Issue 3, pp 335-350
Date: 21 May 2004

Parallelisms, prolongations of Lie algebras and rigid geometric structures

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


For geometric structures of type Q, we prove that being rigid depends only on the stabilizers for the action on Q. We also prove that to any rigid structure we can associate a ‘‘natural’’ parallelism. Moreover, if the rigid structure is analytic, then the parallelism can be taken to be analytic as well. This implies an extension theorem for infinitesimal Killing fields. As an application we obtain Gromov’s centralizer theorem for arbitrary analytic rigid unimodular structures.

Mathematics Subject Classification (2000): 53C24
Send offprint requests to: Raul Quiroga-Barranco